Jump to content
Sign in to follow this  
Kingb31

Kingb31: It gets better 6 months lexapro free

Recommended Posts

Kingb31

It gets better hold on and have faith I'm not clear yet and was very skeptical the first 5 months. But it's getting better. No more suicidal thoughts !

Share this post


Link to post
WinningThrough

That's great Kingb31!


The only way out is through.

 

Aug 2013 - Augmentin leading to akathisia

Sept-Nov 2013 - Citalopram 20mg, severe reaction, off at 5mg. Valium 4mg, prn

Oct 2013 - 5 zopiclone tablets, 7.5mg

End Nov 2013-end Feb 2014, Seroquel, top dose 150mg, off at 25mg

End Nov 2013-early march 2014, Zoloft 100mg top dose, off at 25mg

End Dec-2013-early April 2014, lorazepam 1mg prn

April 3rd 2014 zoloft 5mg for a few days. 18/4/14 - zoloft, 1mg. Came off at 0.35 mg,14th June 2014

29 June 2014 - 1mg lorazepam, last ever

29 June 2014 - med free

Share this post


Link to post
mammaP

Hi King, would you start a thread for yourself in introductions? We would all love to hear your 

experience and how it has been for you. It's always good to see that people are getting better

and gives hope to us all  :)  Thank you for sharing. 


**I am not a medical professional, if in doubt please consult a doctor with withdrawal knowledge.

 

 

Different drugs occasionally (mostly benzos) 1976 - 1981 (no problem)

1993 - 2002 in and out of hospital. every type of drug + ECT. Staring with seroxat

2002  effexor. 

Tapered  March 2012 to March 2013, ending with 5 beads.

Withdrawal April 2013 . Reinstated 5 beads reduced to 4 beads May 2013

Restarted taper  Nov 2013  

OFF EFFEXOR Feb 2015    :D 

Tapered atenolol and omeprazole Dec 2013 - May 2014

 

Tapering tramadol, Feb 2015 100mg , March 2015 50mg  

 July 2017 30mg.  May 15 2018 25mg

Taking fish oil, magnesium, B12, folic acid, bilberry eyebright for eye pressure. 

 

My story http://survivingantidepressants.org/index.php?/topic/4199-hello-mammap-checking-in/page-33

 

Lesson learned, slow down taper at lower doses. Taper no more than 10% of CURRENT dose if possible

 

 

Share this post


Link to post
Altostrata

Welcome, Kingb.

 

I see this is your Introduction topic now.

 

How did you go off Lexapro? Did you get withdrawal symptoms? How have they changed? What are you doing to recover?


This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy